# SDR SWAA2022053102070

- Difficulty date: May 2, 2022
- Submitted: May 31, 2022
- Operation: Air carrier
- Aircraft: N7869A
- Make and model: Boeing 737-79P
- Aircraft serial: 29365
- Aircraft time: 46,470 hours, 32,146 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Stiffener
- Condition: Cracked
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK STIFFENER FLOOR STRUCTURE LOCATED BS 540 BETWEEN BL 0 AND RBL 24.5 AT PASSENGER CABIN 2022-230885 / [01] REPLACED STIFFENER FLOOR STRUCTURE LOCATED BS 540 BETWEEN BL0 AND RBL 24.5 AT PASSENGER CABIN IAW B737-700 SRM 51-40-02; SRM 51-10-02 PARAGRAPH 9 AND DWG NO. 143A0060; SHEET 46; REV._ SEE INDIVIDUAL SIGNOFFS BELOW.;[02] REPLACED STIFFENER FLOOR STRUCTURE LOCATED BS 540 BETWEEN BL0 AND RBL 24.5 AT PASSENGER CABIN IAW B737-700 SRM 51-40-02; SRM 51-10-02 PARAGRAPH 9 AND DWG NO. 143A0060; SHEET 46; REV._ RII .SEE INDIVIDUAL SIGNOFFS BELOW.
